HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Double commuting compressed shifts and generalized interpolation in the Hardy space over the bidisk

Files in This Item:
pre787.pdf160.48 kBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83937

Title: Double commuting compressed shifts and generalized interpolation in the Hardy space over the bidisk
Authors: Nakazi, Takahiko Browse this author
Seto, Michio Browse this author
Keywords: Hardy spaces
compressed shifts
commutant lifting theorem and interpolation problems
Issue Date: 2006
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 787
Start Page: 1
End Page: 16
Abstract: This paper deals with an operator theory of compressed shifts on the Hardy space over the bidisk. We give commutant lifting type theorems and some interpolation theorems in two variables.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/69595
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University